# SDR FDEA201005181570

- Difficulty date: May 18, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 657N316112
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIAL SHORT EDGE MARGIN CONDITIONS IN THE 657N3161-12 FITTING DUE TO INCOMING FASTENER HOLE LOCATIONS AT BS 1640, BETWEEN S17R/ 18R. BS 1640, BETWEEN S17R/ 18R, POTENTIAL SHORT EDGE MARGIN CONDITION COMMON TO THE   657N3161-12 FITTING, DUE TO INCOMING FASTENER HOLE LOCATIONS.  C/A ACCOMPLISHED ON MAE MOD W/C 118350400EZ2R02 AND MAE EA 757-5362-16-F2491, DATED 01/12/2010. THIS NR IS FOR TRACKING PURPOSES ONLY. REF FAA FORM 8110-3 DATED 04/20/2010 AND EA F-5310-139148 FOR DTE. (FIRST STAGE APPROVAL ; 8110-3). ---   MAJOR ALTERATION ---
